DocServer

Items where Year is 1997

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: Article | Book | Preprint | Talk | Thesis
Number of items: 25.

Article

Andrews, Kevin T. and Shillor, M. and Wright, S. and Klarbring, A. (1997) A dynamic thermoviscoelastic contact problem with friction and wear. Internat. J. Engrg. Sci., 35 (14). pp. 1291-1309.

Bailey, David H. and Borwein, Jonathan M. and Borwein, Peter and Plouffe, Simon (1997) The Quest for Pi. The Mathematical Intelligencer, 19 (1). pp. 50-57.

Bailey, David H. and Borwein, Jonathan M. and Crandall, Richard E. (1997) On the Khintchine Constant. Mathematics of Computation, 66 (217). pp. 417-431.

Bauschke, Heinz H. and Borwein, Jonathan M. (1997) Legendre functions and the method of random Bregman projections. Journal of Convex Analysis, 4 (1). pp. 27-67. ISSN 0944-6532

Borwein, Jonathan M. (1997) A generalization of Young's $L^p$ inequality. Mathematical Inequalities and Applications, 1 . pp. 131-136.

Borwein, Jonathan M. and Bradley, David M. (1997) Empirically Determined Apéry-like Formulae for Zeta(4n+3). Experiment. Math., 6 (3). pp. 181-194.

Borwein, Jonathan M. and Bradley, David M. and Broadhurst, David J. (1997) Evaluations of k-fold Euler/Zagier sums: a compendium of results for arbitrary k. Electronic Journal of Combinatorics, 4 .

Borwein, Jonathan M. and Fabian, Marian and Vanderwerff, Jon D. (1997) Characterizations of Banach Spaces via Convex and other Locally Lipschitz Functions. ACTA MATHEMATICA VIETNAMICA, 21 (1). pp. 53-69.

Borwein, Jonathan M. and Lisonek, Petr and Macdonald, John A. (1997) Arithmetic-Geometric Means Revisited. MapleTech, Special Issue on Maple in the Mathematical Sciences, 4 . pp. 20-27.

Borwein, Jonathan M. and Moors, Warren B. (1997) Essentially Smooth Lipschitz Functions. Journal of Functional Analysis, 149 (2). pp. 305-351.

Borwein, Jonathan M. and Moors, Warren B. and Wang, Shawn Xianfu (1997) Lipschitz Functions with Prescribed Derivatives and Subderivatives. Journal of Nonlinear Analysis: Theory, Methods & Applications, 29 (1). pp. 53-63. ISSN 0362546X

Borwein, Jonathan M. and Sun, W. (1997) The Stability Analysis of Dynamic SPECT Systems. Numerische Mathematik, 77 (3). pp. 283-298. ISSN 0945-3245

Borwein, Jonathan M. and Wang, Shawn Xianfu (1997) Distinct Differentiable Functions May Share the Same Clarke Subdifferential at All Points. Proceedings of the American Mathematical Society, 125 (3). pp. 807-813. ISSN 0002-9939

Borwein, Jonathan M. and Zhu, Qiji J. (1997) Variational Analysis in Non-reflexive Spaces and Applications to Control Problems with $L^1$ Perturbations. Nonlinear Analysis: Theory, Methods & Applications, 28 (5). pp. 889-915. ISSN 0362546X

Borwein, Jonathan M. and Vanderwerff, Jon D. (1997) Convex functions on Banach spaces not containing $ l_1$. Canad. Math. Bull., 40 (1). pp. 10-18.

Falset, Jesús Garcia and Sims, Brailey (1997) Property (M) and the Weak Fixed Point Property. Proceedings of the American Mathematical Society, 125 (10). pp. 2891-2896. ISSN 0002-9939

MacDougall, James A. and Eggleton, Roger B. (1997) Triangle-Saturated Graphs: The Hanging Planter Construction. Congressus Numerantium, 123 . pp. 79-96.

MacDougall, James A. and Eggleton, Roger B. (1997) Triangle-free and Triangle-saturated Graphs. Journal of Combinatorial Mathematics and Combinatorial Computing, 25 . pp. 3-21.

Book

Borwein, Jonathan M. and Wong, Erick (1997) A survey of results relating to Giuga's conjecture on primality. UNSPECIFIED, Advances in the Mathematical Sciences--CRM's 25 Years .

Preprint

Bradley, David M. (1997) A Class of Series Acceleration Formulae for Catalan's Constant. [Preprint]

Bradley, David M. and Diamond, Harold G. (1997) A Difference Differential Equation of Euler-Cauchy Type. [Preprint]

Llorens-Fuster, Enrique and Sims, Brailey (1997) The fixed point property in c$_{\hbox {\bf 0}}$. [Preprint]

Zhu, Qiji J. (1997) The equivalence of several basic theorems for subdifferentials. [Preprint]

Talk

Borwein, Jonathan M. (1997) Mathematical publication on the web. [Talk] (Unpublished)

Thesis

Wong, Erick (1997) Computations on normal families of primes. Masters thesis, Simon Fraser University.

This list was generated on Wed Nov 22 14:20:35 2017 AEDT.